Functiones et Approximatio Commentarii Mathematici

Commensurability in Mordell-Weil groups of abelian varieties and tori

Grzegorz Banaszak and Dorota Blinkiewicz

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We investigate local to global properties for commensurability in Mordell-Weil groups of abelian varieties and tori via reduction maps.

Article information

Source
Funct. Approx. Comment. Math., Volume 58, Number 2 (2018), 145-156.

Dates
First available in Project Euclid: 21 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.facm/1513825231

Digital Object Identifier
doi:10.7169/facm/1656

Mathematical Reviews number (MathSciNet)
MR3816070

Zentralblatt MATH identifier
06924923

Subjects
Primary: 11G10: Abelian varieties of dimension > 1 [See also 14Kxx]
Secondary: 11Kxx: Probabilistic theory: distribution modulo 1; metric theory of algorithms

Keywords
commensurability abelian variety torus reduction map Mordell-Weil group

Citation

Banaszak, Grzegorz; Blinkiewicz, Dorota. Commensurability in Mordell-Weil groups of abelian varieties and tori. Funct. Approx. Comment. Math. 58 (2018), no. 2, 145--156. doi:10.7169/facm/1656. https://projecteuclid.org/euclid.facm/1513825231


Export citation

References

  • G. Banaszak, Mod p logarithms $log_{2} 3$ and $log_{3} 2$ differ for infinitely many primes, Proceedings of the Second Polish-Czech Conference on Number Theory, Annales Mathematicae Silesianae 12 (1998), 141–148.
  • G. Banaszak, On a Hasse principle for Mordell-Weil groups, C. R. Math. Acad. Sci. Paris 347 (2009), 709–714.
  • G. Banaszak, W. Gajda, P. Krasoń, A support problem for the intermediate Jacobians of l-adic representations, Jour. of Number Theory 100 (2003), no. 1, 133–168.
  • G. Banaszak, W. Gajda, P. Krasoń, Detecting linear dependence by reduction maps, Jour. of Number Theory 115 (2005), no. 2, 322–342.
  • G. Banaszak, P. Krasoń, On arithmetic in Mordell-Weil groups, Acta Arithmetica 150 (2011), no. 4, 315–337.
  • S. Barańczuk, On reduction maps and support problem in K-theory and abelian varieties, Jour. of Number Theory 119 (2006), no. 1, 1–17.
  • S. Barańczuk, K. Górnisiewicz, On reduction maps for the étale and Quillen K-theory of curves and applications, J. K-Theory 2 (2008), no. 1, 103–122.
  • L. Barbieri-Viale, A. Rosenschon, M. Saito, Deligne's conjecture on 1-motives, Annals of Mathematics 158 (2003), 593–633.
  • A. Bartel, On Brauer-Kuroda type relations of S-class numbers in dihedral extensions, J. reine angew. Math. 668 (2012), 211–244.
  • C. Corralez-Rodrigáñez, R. Schoof, The support problem and its elliptic analogue, Jour. of Number Theory 64 (1997), no. 2, 276–290.
  • P. Deligne, Théorie de Hodge III, Pub. math. de l'Inst. Hautes Études Scientifiques 44 (1974), 5–77.
  • W. Gajda, K. Górnisiewicz, Linear dependence in Mordell-Weil groups, J. Reine Angew. Math. 630 (2009), 219–233.
  • M. Hindry, J.H. Silverman, Diophantine Geometry. An Introduction, Grad. Texts in Math. 201, Springer, Berlin, 2000.
  • P. Jossen, Detecting linear dependence on a simple abelian variety via reduction maps, Comment. Math. Helv. 88 (2013), no. 2, 323–352.
  • P. Jossen, On the arithmetic of 1-motives, Ph.D. Thesis, 2009.
  • P. Jossen, A. Perucca, A counterexample to the local-global principle of linear dependence for abelian varieties, C. R. Acad. Sci. Paris, Ser. I 348 (2010), no. 1, 9–10.
  • C. Khare, D. Prasad, Reduction of homomorphisms mod p and algebraicity, Jour. of Number Theory 105 (2004), no. 2, 322–332.
  • J.C. Lagarias, A.M. Odlyzko, Effective versions of the Chebotarev density theorem, Proc. Sympos. Univ. Durham 1975, Academic Press London, 1977, 409–464.
  • M. Larsen, The support problem for abelian varieties, Jour. of Number Theory 101 (2003), no. 2, 398–403.
  • H.W. Lenstra, Algorithms in Algebraic Number Theory, Bulletin (New Series) American Math. Soc. 26 (1992), no. 2, 211–244.
  • A. Perucca, On the problem of detecting linear dependence for products of abelian varieties and tori, Acta Arith. 142 (2010), no. 2, 119–128.
  • K. Rubin, A. Silverberg, Ranks of elliptic curves, Bull. Amer. Math. Soc. 39 (2002), no. 4, 455–474.
  • P. Rzonsowski, Linear relations and arithmetic on abelian schemes, Functiones et Approximatio, 52 (2015), no. 1, 83–107.
  • A. Schinzel, On power residues and exponential congruences, Acta Arithmetica 27 (1975), 397–420.
  • J.H. Silverman, The theory of height functions, in:Arithmetic Geometry edited by G. Cornell, J.H. Silverman, Springer-Verlag, 1986, 151–166.
  • T. Weston, Kummer theory of abelian varieties and reductions of Mordell-Weil groups, Acta Arith. 110 (2003), no. 1, 77–88.